Alert archive / Indiana / Tornado Warnings in 2008

Tornado Warning 8, NWS Chicago, IL

June 4, 2008Iroquois County, Illinois; Benton County, Jasper County, Newton County, Indiana

NWS Chicago, IL issued this tornado warning at Jun 4, 2008, 7:14 PM CDT for Iroquois County, Illinois; Benton County, Jasper County, Newton County, Indiana. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 7:14 PM CDT (00:14 UTC)
Expired
Jun 4, 2008, 8:15 PM CDT
In force
61 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon

Counties Iroquois County, IL, Benton County, IN, Jasper County, IN, Newton County, IN

The radar

The Chicago radar (KLOT), 104 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 7:46 PM CDTFUNNEL CLOUD2 S Raub, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 7:02 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2437 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2437 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1115 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
1.2
Supercell composite
9.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLOT 050014
TORLOT
ILC075-INC007-073-111-050115-
/O.NEW.KLOT.TO.W.0008.080605T0014Z-080605T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
714 PM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A

* TORNADO WARNING FOR...
  EAST CENTRAL IROQUOIS COUNTY IN EAST CENTRAL ILLINOIS...
  NORTHWESTERN BENTON COUNTY IN NORTHWEST INDIANA...
  EXTREME SOUTHWESTERN JASPER COUNTY IN NORTHWEST INDIANA...
  SOUTHERN NEWTON COUNTY IN NORTHWEST INDIANA...

* UNTIL 815 PM CDT/915 PM EDT/...

* AT 713 PM...NATIONAL WEATHER SERVICE RADAR INDICATED STRONG
  ROTATION IN A SEVERE THUNDERSTORM NEAR MILFORD...MOVING NORTHEAST
  AT 13 MPH.

* THE TORNADO WILL BE NEAR...
  SHELDON BY 755 PM...
  RAUB BY 900 PM...
  KENTLAND...PERKINS...8 MILES SOUTHWEST OF BROOK...AND 9 MILES WEST
  OF GOODLAND BY 815 PM...

TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR
ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE
ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY MORNING 
FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4097 8744 4076 8721 4053 8766 4066 8782
TIME...MOT...LOC 0014Z 229DEG 11KT 4065 8765

$$

KREIN
3 follow-up statements
000 
WWUS53 KLOT 050027
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
726 PM CDT WED JUN 4 2008

ILC075-INC007-073-111-050115-
/O.CON.KLOT.TO.W.0008.000000T0000Z-080605T0115Z/
IROQUOIS IL-NEWTON IN-JASPER IN-BENTON IN-
726 PM CDT WED JUN 4 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BENTON...EXTREME SOUTHWESTERN JASPER...SOUTHERN
NEWTON AND EAST CENTRAL IROQUOIS COUNTIES...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR STOCKLAND...MOVING
NORTHEAST AT 24 MPH.

THE TORNADO WILL BE NEAR...
  SHELDON BY 735 PM CDT...
  RAUB...AND 6 MILES NORTHWEST OF EARL PARK BY 840 PM EDT...
  KENTLAND BY 745 PM CDT...
  PERKINS BY 755 PM CDT...
  6 MILES NORTHWEST OF GOODLAND BY 800 PM CDT...
  BROOK...PERCY JUNCTION...AND 6 MILES SOUTHEAST OF BEAVER CITY BY
  805 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY
MORNING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4097 8744 4076 8721 4053 8766 4066 8782
TIME...MOT...LOC 0026Z 230DEG 21KT 4070 8758

$$

KREIN
000 
WWUS53 KLOT 050050
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
750 PM CDT WED JUN 4 2008

ILC075-INC007-073-111-050115-
/O.CON.KLOT.TO.W.0008.000000T0000Z-080605T0115Z/
IROQUOIS IL-NEWTON IN-JASPER IN-BENTON IN-
750 PM CDT WED JUN 4 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BENTON...EXTREME SOUTHWESTERN JASPER...SOUTHERN
NEWTON AND EAST CENTRAL IROQUOIS COUNTIES...

AT 846 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR KENTLAND...MOVING
NORTHEAST AT 21 MPH.

THE TORNADO WILL BE NEAR...
  PERKINS BY 800 PM CDT...
  GOODLAND...AND 9 MILES SOUTHEAST OF BEAVER CITY BY 805 PM CDT...
  PERCY JUNCTION...AND BROOK BY 810 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY
MORNING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4097 8744 4076 8721 4053 8766 4066 8782
TIME...MOT...LOC 0050Z 237DEG 18KT 4076 8742

$$

KREIN
000 
WWUS53 KLOT 050106
SVSLOT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
805 PM CDT WED JUN 4 2008

ILC075-INC007-073-111-050115-
/O.CON.KLOT.TO.W.0008.000000T0000Z-080605T0115Z/
IROQUOIS IL-NEWTON IN-JASPER IN-BENTON IN-
805 PM CDT WED JUN 4 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHWESTERN BENTON...EXTREME SOUTHWESTERN JASPER...SOUTHERN
NEWTON AND EAST CENTRAL IROQUOIS COUNTIES...

AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR GOODLAND...MOVING
NORTHEAST AT 32 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT THURSDAY
MORNING FOR NORTHEASTERN ILLINOIS AND NORTHWEST INDIANA.

LAT...LON 4097 8744 4076 8721 4053 8766 4066 8782
TIME...MOT...LOC 0105Z 231DEG 27KT 4077 8729

$$

KREIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:00 PM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jun 4, 3:00 PM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
300 PM CDT WED JUN 4 2008

.DISCUSSION...
300 PM CDT

THE FORECAST PICTURE REMAINS JUST AS CHALLENGING EVEN AS WE GET
CLOSER TO THE EVENT.  AT THE SURFACE...THE WARM FRONT HAS SURGED
NORTH DURING THE EARLY AFTERNOON HOURS...PUSHING NORTH OF RFD OVER
NCNTRL IL AND JUST SOUTH OF MDW IN NERN IL AND NORTH OF VP IN NRN
IN.  THE COOLER LAKE WATERS WILL LIKELY INHIBIT NED PROGRESSION OF
THE FRONT OVER THE ERN EXTREME...BUT SHOULD CONTINUE A LITTLE
FURTHER NORTH OVER THE WRN EXTREME.  EXPECT THAT THE FRONT SHOULD GO
STORY ALGA THE IL/WI BORDER LATE THIS EVENING...PUTTING MUCH OF THE
AREA IN A MOISTURE LADEN WARM SECTOR.  CONVECTION HAS ALREADY BROKEN
OUT OVER CNTRL IL AT ISSUANCE TIME AND LATEST SATELLITE IMAGERY
INDICATES WIDESPREAD CU DEVELOPMENT AND A CONTINUED DECREASE IN
CLOUD COVER OVER NRN IL.  SFC TEMPS CONTINUE TO WARM THIS AFTERNOON
AND HAVE SURGED INTO THE UPPER 70S TO LOW 80S SOUTH OF THE
FRONT...WITH DEWPOINT INCREASING INTO THE UPPER 60S AND LOWER
70S...THERE WILL BE PLENTY OF MOISTURE TO WORK WITH.  THE MAJOR
CONCERN FOR THE SHORT TERM WILL BE TIMING AND INTENSITY OF
CONVECTION.  FOR MODEL GUIDANCE TODAY...HAVE GENERALLY FOLLOWED THE
GFS PATTERN WHICH HAS BEEN RATHER CONSISTENT.  GFS BUFKIT SOUNDINGS
SHOW A THIN BUT INCREASING POSITIVE CAPE PROFILE WITH LITTLE CINE.
BY 00Z...NRN IL SOUNDINGS SHOW CAPE REACHING NEAR 2000 J/KG...SO
CONVECTIVE POTENTIAL IS HIGH.  EVEN THOUGH NO ACTIVITY HAS STARTED
YET THIS AFTERNOON OVER THE LOCAL AREA FEEL CONFIDENT ENOUGH TO KEEP
LIKELY POPS OVER THE AREA THROUGH 06Z.  THE SEVERE POTENTIAL REMAINS
IN PLACE AS WELL AS HEAVY RAINFALL/FLOODING POTENTIAL...PARTICULARLY
FOR THE SOUTHER COUNTIES WHICH HAVE RECEIVED EXCESSIVE RAINFALL OVER
THE PAST SEVERAL DAYS.  GIVEN THE LY MID LEVEL FLOW OF RAND 50KT
AND SLY LOWER LEVEL FLOW...THERE SHOULD BE ADEQUATE VEERING OF
WINDS WITH HEIGHT AND STRONG ENOUGH MID LEVEL FLOW TO SUPPORT SEVERE
CRITERIA HAIL AND WINDS.  ACTIVITY SHOULD CONTINUE THROUGH THE
OVERNIGHT HOURS...THOUGH LIFTING NED WITH TIME AS THE WARM FRONT
CONTINUES TO LIFT NED INTO WISCONSIN.  SOME LINGERING CONVECTIONS IS
POSSIBLE OVER THE NRN TIER COUNTIES THROUGH THE MORNING HOURS...BUT
THE MAIN CONCERN WILL SHIFT TO HEAT AND HUMIDITY FOR THURSDAY AND
FRIDAY.  WITH A BUILDING HIGH OVER THE SEEN CONUS AND THE DEEPENING
UPPER LOW OVER THE NRN PLAINS...PERSISTENT SLY FLOW WILL ALLOW FOR
A CONTINUED PATTERN OF WARM/MOIST ADVECTION WITH TEMPERATURE
APPROACHING...OR EXCEEDING 90F FOR THE FIRST TIME THIS SPRING.  THE
HIGH REMAINS PARKED OVER THE SEEN CONUS FOR THE NEXT FEW
DAYS...WHILE THE CNTRL PLAINS UPPER LOW TRACKS NEED INTO CANADA AND
WEAKENS AS IT TRIES TO RIDE OVER THE RIDGE.  CONSEQUENTLY...THERE IS
LITTLE CHANGE IS EXPECTED IN THE PATTERN OR GENERAL FORECAST FOR THE
FEW DAYS.  WILL MAINTAIN A PERIOD WARM...HUMID CONDITIONS FOR THE
REMAINDER OF THE WEEK AND INTO THE WEEKEND.  WITH THE BUILDING ERN
RIDGE...THE BEST CHANCE FOR DRY WEATHER SHOULD BE THURSDAY NIGHT AND
EARLY FRIDAY...BUT POPS SHOULD INCREASE FOR LATE FRIDAY AND SATURDAY
AS A SHORT WAVE ROTATING AROUND THE SERN PERIPHERY SHOULD MOVE OVER
NWRN IL...PROVIDING ADEQUATE UPPER SUPPORT TO JUSTIFY THE LIKELY
POPS FOR FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING.

KREIN

&&

.AVIATION...

1800 UTC TAFS...THE WARM FRONT IS SLOW IN MOVING NORTH INTO
NORTHERN ILLINOIS. THE FOG AND LOW CEILINGS ARE STILL OVER
ROCKFORD. A CIRCULATION WAS OVER SOUTHERN LAKE MICHIGAN AT 17 UTC.
THIS SURFACE LOW IS AFFECTING THE WIND AT ORD...MDW AND GYY THIS
AFTERNOON. THE LOW WILL MOVE EAST AND DISSIPATE AS THE FRONT MOVES
NORTH. WE EXPECT THE WIND TO BECOME SOUTHWEST SOMETIME THIS
AFTERNOON. WE EXPECT THUNDERSTORMS AROUND 01 UTC THIS EVENING.

&&

.MARINE...
114 PM CDT

A STATIONARY FRONT LIES FROM NORTHERN OHIO THROUGH NORTH CENTRAL
ILLINOIS TO A LOW IN SOUTHERN KANSAS THIS MORNING. THE PRESSURE OF
THE LOW IN KANSAS MOVE INTO EASTERN IOWA BY THIS EVENING. THE
FRONT WILL MOVE NORTH AS A WARM FRONT INTO NORTHERN ILLINOIS...
NORTHERN
INDIANA TO NORTHERN OHIO. THIS FRONT WILL CONTINUE MOVING NORTH
TO NORTHERN LAKE MICHIGAN BY THURSDAY EVENING.

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH UNTIL 11 PM CDT THIS EVENING FOR
FORD-IROQUOIS-
     LIVINGSTON COUNTIES.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR BENTON
COUNTIES.
LM...NONE.

&&
Hazardous weather outlook, Jun 4, 4:00 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
400 PM CDT WED JUN 4 2008

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
050945-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
400 PM CDT WED JUN 4 2008 /500 PM EDT WED JUN 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...THIS EVENING AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

    THUNDERSTORMS...SOME MAY PRODUCE: HAIL UP TO 1 INCH.
    LOCALLY DAMAGING WINDS IN EXCESS OF 60 MPH.
    HEAVY DOWNPOURS WHICH COULD RESULT IN LOCALIZED FLOODING.

  AREAS AFFECTED...TIMING AND DISCUSSION:

SCATTERED SHOWERS ARE DEVELOPING IN THE LATE AFTERNOON HOURS OVER
PORTIONS OF THE REGION ALONG AND SOUTH OF INTERSTATE 80. SCATTERED
THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE EXPECTED TO DEVELOP
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS...PARTICULARLY
SOUTH OF THE INTERSTATE 88 CORRIDOR.  COOLER FLOW OFF OF LAKE
MICHIGAN WILL INHIBIT THUNDERSTORM FORMATION NEAR THE LAKE FRONT IN
ILLINOIS AND INDIANA...BUT SOME STORMS MAY FORM ALONG A LAKE BREEZE
BOUNDARY WHICH COULD THEN MOVE INTO LAKE FRONT LOCATIONS.
THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL BECOME INCREASINGLY
LIKELY ACROSS THE REMAINDER OF THE OUTLOOK AREA DURING THE LATE
EVENING HOURS...POSSIBLY CONTINUING INTO THE OVERNIGHT HOURS.  THE
SEVERE THUNDERSTORM POTENTIAL WILL DECREASE INTO THE EARLY MORNING
HOURS.

FLOODING WILL REMAIN A POSSIBILITY OVERNIGHT FOR THE FAR SOUTHERN
PORTIONS OF THE OUTLOOK AREA...PARTICULARLY FOR LOCATIONS SOUTH OF A
LINE FROM RENSSELAER TO DWIGHT.  THE ENVIRONMENT IS VERY MOIST AND
THESE LOCATIONS HAVE RECEIVED HEAVY RAINFALL IN RECENT DAYS.
ADDITIONAL RAINFALL AMOUNTS OF ONE HALF TO 1 INCH ARE FORECAST
TONIGHT...WITH LOCALLY HEAVIER AMOUNTS POSSIBLE.

FLOODING OF URBAN...SMALL STREAMS AND LOW LYING AREAS IS POSSIBLE
TONIGHT OVER LOCATIONS NORTH OF THE RENSSELAER TO DWIGHT LINE AS
SOME THUNDERSTORMS MAY PRODUCE ISOLATED RAINFALL RATES OF 1 TO 2
INCHES PER HOUR AND BASIN AVERAGE AMOUNTS UP TO ONE INCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE UNSETTLED WEATHER PATTERN IS EXPECTED TO CONTINUE THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK WITH PERIODIC CHANCES OF
THUNDERSTORMS.

THE MOST ORGANIZED THUNDERSTORM THREAT...INCLUDING THE POTENTIAL
FOR SEVERE THUNDERSTORMS...WILL EXIST LATE FRIDAY AFTERNOON INTO
FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-050945-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
400 PM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ILLINOIS
NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE
WATERS OF LAKE MICHIGAN.

.DAY ONE...THIS EVENING AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE THIS EVENING AND LIKELY TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

STRONG WINDS WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT
FRIDAY.

THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE LIKELY FRIDAY NIGHT.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE LAKE FROM SATURDAY
NIGHT THROUGH TUESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-050945-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
400 PM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE OPEN WATERS
OF LAKE MICHIGAN.

.DAY ONE...THIS EVENING AND TONIGHT.

THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHERN PORTIONS OF THE LAKE
THIS AFTERNOON...AND ACROSS THE ENTIRE LAKE TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE LIKELY FRIDAY AFTERNOON
INTO FRIDAY NIGHT.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE LAKE FROM SATURDAY
NIGHT THROUGH TUESDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

KREIN

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:16 PM CDTTornado WarningLOTIroquois, Kankakee59 min
Jun 4, 7:23 PM CDTAreal Flood AdvisoryLOTFord, Iroquois8 hr
Jun 4, 7:45 PM CDTTornado WarningLOTLivingston48 min
Jun 4, 8:20 PM CDTTornado WarningLOTIroquois, Kankakee55 min
Jun 4, 8:52 PM CDTTornado WarningLOTIroquois41 min
Jun 4, 8:59 PM CDTAreal Flood AdvisoryLOTLivingston57 min
Jun 4, 9:03 PM CDTTornado WarningLOTLaSalle, Livingston31 min
Jun 4, 9:17 PM CDTTornado WarningLOTIroquois, Kankakee58 min
Jun 4, 9:38 PM CDTSevere Thunderstorm WarningLOTCook, Will52 min
Jun 4, 9:52 PM CDTFlash Flood WarningLOTFord, Iroquois, Kankakee, Livingston8 hr
Jun 4, 10:10 PM CDTSevere Thunderstorm WarningLOTGrundy, Kendall35 min
Jun 4, 10:11 PM CDTSevere Thunderstorm WarningLOTWill34 min
Jun 4, 10:13 PM CDTTornado WarningLOTKankakee62 min
Jun 4, 10:31 PM CDTSevere Thunderstorm WarningLOTCook, Will44 min
Jun 4, 10:34 PM CDTSevere Thunderstorm WarningLOTLaSalle, Livingston23 min
Jun 4, 11:29 PM CDTFlash Flood WarningLOTCook, Kankakee, Will6 hr
Jun 4, 11:39 PM CDTDense Fog AdvisoryLOTLake, McHenry4 hr
Jun 5, 1:20 AM CDTSpecial Marine WarningLOT40 min
Jun 5, 1:21 AM CDTSevere Thunderstorm WarningLOTCook54 min
Jun 5, 1:41 AM CDTSevere Thunderstorm WarningLOTCook, DuPage64 min
Jun 5, 1:48 AM CDTSpecial Marine WarningLOT117 min
Jun 5, 5:23 AM CDTAreal Flood WarningLOTKankakee, Will12 hr
Jun 5, 5:47 AM CDTSevere Thunderstorm WarningLOTWinnebago20 min
Jun 5, 7:12 AM CDTSevere Thunderstorm WarningLOTLee, Ogle33 min
Jun 5, 7:21 AM CDTSevere Thunderstorm WarningLOTWinnebago24 min
Jun 5, 7:29 AM CDTSevere Thunderstorm WarningLOTOgle, Winnebago31 min
Jun 5, 7:40 AM CDTSevere Thunderstorm WarningLOTBoone, DeKalb, McHenry, Ogle, Winnebago50 min
Jun 5, 7:56 AM CDTSpecial Marine WarningLOT94 min
Jun 5, 8:00 AM CDTSevere Thunderstorm WarningLOTLake, McHenry45 min
Jun 5, 9:53 AM CDTRiver Flood WarningLOTKankakee3 days
Jun 5, 9:57 AM CDTRiver Flood WarningLOTIroquois10 hr
Jun 5, 10:45 AM CDTRiver Flood WarningLOTBureau, LaSalle54 hr
Jun 5, 5:06 PM CDTRiver Flood AdvisoryLOTWinnebago4 days
Jun 5, 5:34 PM CDTAreal Flood WarningLOTKankakee, Will6 hr
Jun 4, 7:11 PM CDTTornado WarningLOTJasper37 min
Jun 4, 8:02 PM CDTAreal Flood AdvisoryLOTJasper, Newton114 min
Jun 4, 8:15 PM CDTTornado WarningLOTJasper, Newton13 min
Jun 4, 8:53 PM CDTSevere Thunderstorm WarningLOTJasper32 min
Jun 4, 10:04 PM CDTSevere Thunderstorm WarningLOTLake, Porter41 min
Jun 4, 11:15 PM CDTSevere Thunderstorm WarningLOTJasper, Newton60 min
Jun 5, 12:15 AM CDTFlash Flood WarningLOTJasper, Lake, Porter6 hr
Jun 5, 12:15 AM CDTSevere Thunderstorm WarningLOTJasper30 min
Jun 5, 12:57 AM CDTSevere Thunderstorm WarningLOTJasper, Newton48 min
Jun 5, 9:53 AM CDTRiver Flood WarningLOTLake, Newton5 days

Nearby

Tornado Warnings in Indiana, 2008Tornado Warnings in Illinois, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.